The Annals of Mathematical Statistics

Remarks on Some Nonparametric Estimates of a Density Function

Murray Rosenblatt

Full-text: Open access

Abstract

This note discusses some aspects of the estimation of the density function of a univariate probability distribution. All estimates of the density function satisfying relatively mild conditions are shown to be biased. The asymptotic mean square error of a particular class of estimates is evaluated.

Article information

Source
Ann. Math. Statist. Volume 27, Number 3 (1956), 832-837.

Dates
First available in Project Euclid: 28 April 2007

Permanent link to this document
http://projecteuclid.org/euclid.aoms/1177728190

JSTOR
links.jstor.org

Digital Object Identifier
doi:10.1214/aoms/1177728190

Mathematical Reviews number (MathSciNet)
MR79873

Zentralblatt MATH identifier
0073.14602

Citation

Rosenblatt, Murray. Remarks on Some Nonparametric Estimates of a Density Function. The Annals of Mathematical Statistics 27 (1956), no. 3, 832--837. doi:10.1214/aoms/1177728190. http://projecteuclid.org/euclid.aoms/1177728190.


Export citation